Complexes with bifurcated H-bonds in solution

Сергей Федорович Бурейко, N.S. Golubev, Kalevi Pihlaja, Jorma Mattinen

Research output

Original languageEnglish
Pages (from-to)55-64
Number of pages10
JournalAnnales Academiae Scientiarum Fennicae. Ser. A.5, Medica
Issue number227
Publication statusPublished - 1990

Cite this

Бурейко, С. Ф., Golubev, N. S., Pihlaja, K., & Mattinen, J. (1990). Complexes with bifurcated H-bonds in solution. Annales Academiae Scientiarum Fennicae. Ser. A.5, Medica, (227), 55-64.